# SDR ASAA2016101418479

- Difficulty date: October 14, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,959 hours, 9,784 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN, HAS A ONE INCH CRACK AT REAR SPAR HSS 97.  ACFT GROUNDED.  REMOVED DAMAGED AREA IAW SRM 55-10-01,  FABRICATED DOUBLER AND FILLERS IAW  SRM 55-10-01, ALODINED IAW SRM 51-20-01, PRIMED IAW SRM 55-10-01 AND SOPM 20-44-0.  INSTALLED THE REPAIR IAW SRM 55-10-01.
